# SDR NACA2022011200001

- Difficulty date: January 12, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,420 hours, 18,835 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON. GVI INSPECTION OF APU COMPARTMENT OK, NO ECU FAULTS, APU OPERATES NORMAL WITH LOAD.
